# SDR S9BA20130821002

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 43,398 hours, 93,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON LT WING, STA 322.8.  INSPECTED ADJACENT AREAS FOR SECONDARY DAMAGE.  R & R L/E IAW SRM 57-30-00 AND AC 43.13-B1.  PRIMED AND REPAINTED AREA.
